MathSciNet Relay Station
MathSciNet bibliographic data
MR2781205 11M06 (11M26)
Chandee, Vorrapan; Soundararajan, K. Bounding $|\zeta(\frac12+it)|$ on the Riemann hypothesis. Bull. Lond. Math. Soc. 43 (2011), no. 2, 243–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement